Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1968, Volume 23, Issue 4(142), Pages 241–246 (Mi umn5658)  

This article is cited in 3 scientific papers (total in 4 papers)

In the Moscow Mathematical Society

Meetings of the Moscow Mathematical Society




Full text: PDF file (763 kB)

Citation: “Meetings of the Moscow Mathematical Society”, Uspekhi Mat. Nauk, 23:4(142) (1968), 241–246

Citation in format AMSBIB
\Bibitem{1}
\paper Meetings of the Moscow Mathematical Society
\jour Uspekhi Mat. Nauk
\yr 1968
\vol 23
\issue 4(142)
\pages 241--246
\mathnet{http://mi.mathnet.ru/umn5658}


Linking options:
  • http://mi.mathnet.ru/eng/umn5658
  • http://mi.mathnet.ru/eng/umn/v23/i4/p241

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. L. Gromov, V. A. Rokhlin, “Embeddings and immersions in Riemannian geometry”, Russian Math. Surveys, 25:5 (1970), 1–57  mathnet  crossref  mathscinet  zmath
    2. L. S. Frank, “Ob asimptotike bystro ostsilliruyuschikh reshenii giperbolicheskikh raznostnykh uravnenii”, UMN, 25:5(155) (1970), 251–252  mathnet  mathscinet  zmath
    3. V. P. Maslov, “Non-standard characteristics in asymptotic problems”, Russian Math. Surveys, 38:6 (1983), 1–42  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. V. I. Arnol'd, A. M. Vershik, O. Ya. Viro, A. N. Kolmogorov, S. P. Novikov, Ya. G. Sinai, D. B. Fuchs, “Vladimir Abramovich Rokhlin (obituary)”, Russian Math. Surveys, 41:3 (1986), 189–195  mathnet  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:215
    Full text:99
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021